dizzy spells from nystatin or die off?

Home The Candida Forum Candida Questions dizzy spells from nystatin or die off?

This topic contains 1 reply, has 2 voices, and was last updated by  Able900 7 years, 2 months ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #73021

    teacupmama
    Member
    Topics: 7
    Replies: 1

    Can you get extreme dizzy spells from die off? I am on nystatin for about a week also taking candibactin from metagenics (oregano) and hyomax for IBS and armour for thyroid and other suppliments to benifit health and calm down the ibs. I eat healthy and as well as gluten free. coffee is my downfall and wine though I am off these as well as sugar and

    #73038

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    teacupmama wrote: Can you get extreme dizzy spells from die off?

    Yes, you definitely can.

    I am on nystatin for about a week also taking candibactin

    Did your doctor tell you to take the Candibactin?

Viewing 2 posts - 1 through 2 (of 2 total)

The topic ‘dizzy spells from nystatin or die off?’ is closed to new replies.